Multiple Positive Solutions for Semilinear Elliptic Equations with Sign-Changing Weight Functions in ℝN

Author

Hsu, Tsing-San

Source

Abstract and Applied Analysis

Issue

Vol. 2011, Issue 2011 (31 Dec. 2011), pp.1-16, 16 p.

Publisher

Hindawi Publishing Corporation

Publication Date

2011-06-28

Country of Publication

Egypt

No. of Pages

16

Main Subjects

Mathematics

Abstract EN

Existence and multiplicity of positive solutions for the following semilinear elliptic equation: −Δu+u=a(x)|u|p−2u+λb(x)|u|q−2u in ℝN, u∈H1(ℝN), are established, where λ>0,1

The study is based on the extraction of the Palais-Smale sequences in the Nehari manifold.

American Psychological Association (APA)

Hsu, Tsing-San. 2011. Multiple Positive Solutions for Semilinear Elliptic Equations with Sign-Changing Weight Functions in ℝN. Abstract and Applied Analysis،Vol. 2011, no. 2011, pp.1-16.
https://search.emarefa.net/detail/BIM-504473

Modern Language Association (MLA)

Hsu, Tsing-San. Multiple Positive Solutions for Semilinear Elliptic Equations with Sign-Changing Weight Functions in ℝN. Abstract and Applied Analysis No. 2011 (2011), pp.1-16.
https://search.emarefa.net/detail/BIM-504473

American Medical Association (AMA)

Hsu, Tsing-San. Multiple Positive Solutions for Semilinear Elliptic Equations with Sign-Changing Weight Functions in ℝN. Abstract and Applied Analysis. 2011. Vol. 2011, no. 2011, pp.1-16.
https://search.emarefa.net/detail/BIM-504473

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references

Record ID

BIM-504473